Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    G Child's Avatar
    G Child is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    Some kind of padded room...wearing some kinda white jacket...can't move...help!
    Posts
    2,572

    Question Having a problem, don't know if it's the DBol

    Hey bro's, my "friend" is having some problems in the gym. It's the second day on DBol , 30mg ED. Couldn't finish the workout because he was getting light headed and sweating like a hog, heart racing also. Almost blew chunks, that's when he called it quits for the day. Is this sides from the DBol because this has never happened before. He rarely if ever sweats at all during his workouts, and getting nauxious like that has only happened a few tiimes, but not on the 1'st set!

    Please help guys, any info would be great, just want to know if "he" needs to stop taking DBol or will "he" just get used to the sides. Thanks.

  2. #2
    bigreb is offline Associate Member
    Join Date
    Nov 2001
    Location
    florida
    Posts
    153
    Hey bro, I,m sure some senior guys will respond soon, but my experience with 30mg D-bol, afew weeks back on day 1-3, i had a pounding headache, and my blood pressure elevated, and I felt real funky working out, but after day 3, it went away like my bro's said. Good luck.

  3. #3
    bigkev's Avatar
    bigkev is offline Scamming Traitor
    Join Date
    Nov 2001
    Location
    Louisiana
    Posts
    2,818
    that happens sometimes with dbol bro. give it 3 or 4 days and if it isnt better by then, discontinue it.

    thats not a very high dose so the sides shouldnt be to bad. keep a close watch on your "freind" while he is training. make sure everything is ok.

  4. #4
    viperlingerfelt's Avatar
    viperlingerfelt is offline Associate Member
    Join Date
    Nov 2001
    Posts
    225
    are you taking the same dbol .....

    i have heard of people getting this when starting dbol also..

    my first thought was...did he get hold of some super-clen by mistake......if you are taking it also, then it probably isnt that...

    what did the dbol look like ???

  5. #5
    Psycoswole's Avatar
    Psycoswole is offline Member
    Join Date
    Oct 2001
    Location
    Vegas, NV
    Posts
    957
    Sounds like high blood pressure, but im no doc. If your "friend" is afro american then he has a higher chance of suffering from it

  6. #6
    jersey juice is offline Member
    Join Date
    Nov 2001
    Posts
    851
    I was taking 60mg of dbol (thai) and the same thing happened to me. I'd be doing leg presses and feeling like my head was literally gonna pop. Couldn't even do cardio after I lifted cause my heart was pounding so hard. I stopped taking them and everything went back to normal, IMO if it's that bad get off em why risk anything??

  7. #7
    G Child's Avatar
    G Child is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    Some kind of padded room...wearing some kinda white jacket...can't move...help!
    Posts
    2,572
    Thanks for t he input bros, I thought it was the DBol but wasn't sure. I've been in Vegas for the past week so didn't work out either. Oh well, if the sides keep up for the next couple of days then it's going to get discontinued fo' sho'.

  8. #8
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Never had that problem..but not to say it doesn't happen.

  9. #9
    Mr. Nobody is offline Associate Member
    Join Date
    Oct 2001
    Posts
    191
    have u considered low blood sugar? Those sound like hypoglycemia signs.

  10. #10
    RUSSIANBEAR is offline Member
    Join Date
    Nov 2001
    Posts
    525
    I had a similar thing happen to me with the Russian d-ball but only for the first 4 or 5 days. By the way i was only on 25mg during that week. Sweating like a whore in a church it was bad bro. The guys at the gym though i jumped out of the swimming pool half way through my workout, EQ did the same also but went away as my body got adjusted. Make sure you keep an eye on you friend bro.

  11. #11
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Sounds like elevated blood pressure. You should be starting to retain a fair bit of water which will cause your blood pressure to rise. If you continue the d-bol make sure you do cardio about 3 times a week IMO to keep your heart strong. I feel much better when I do.

  12. #12
    G Child's Avatar
    G Child is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    Some kind of padded room...wearing some kinda white jacket...can't move...help!
    Posts
    2,572
    Thanks again for the advice, I guess cardio is going to have to be thrown in then because my friend doesn't do any cardio at all, don't have problems with body fat. It will be thrown in now just for the sake of *ugh* good health.

    Mr Nobody, I think that I'm going to have to agree with you on the low blood sugar to and extent because I had a workout about a year ago where I hadn't eaten for about 3 hours and was starving and went to the gym, I couldn't finish that workout and was near vomiting, no sweating or rapid heartbeat though.

    Just got done with chest today, everything seems ok, kept the intensity down a bit and no nausea hit me, was more fatiguedd as usual, still had the rapid heart beat and sweating though, hopefully everything will subside in the next few days. If not I'm just going to stop being a pussy and complaining about it

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •